# SDR UPS203858

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BAC15061706
- Condition: Corroded
- Location: Bs 1025-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON BL 0 STABILIZER STRAP BS 1025 TO 1148 AROUND NUTPLATES.  REPLACED IAW SRM 51-30-8, 51-30-2, 51-20-4, 51-10-6, 51-10-2, 51-10-1.
